# SDR SIMA20150317002

- Difficulty date: March 17, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 40,670 hours, 33,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN FWD EMER EXIT SIGN INOPERATIVE.  R & R CABIN FWD EMER EXIT SIGN IAW AMM 33-50-14.  OPERATIONS CHECKED GOOD.
